# SDR QXEA2013021200357

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Out Of Adjust
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP NR 4 AND NR 5 FLAP TRACK DEAD WEIGHT ROLLERS FAILED GAP CHECK.  ADJUSTED LOWER DEAD WEIGHT ROLLERS ON LT NR 4 AND NR 5 FLAP TRACKS IAW AMM 27-52-00-820-802 PARA 1-3 AND 4C STEP (1)-(6) REV 40 DEAD WEIGHT ROLLERS FAILED GAP CHECK. TOOK MEASUREMENTS BETWEEN 0 DEGREES AND 15 DEGREES. ADJUSTED LT NR 5 INBD TO A MIN OF .020 IAW AMM 27-52-00-820-802, PARA 1-3 AND 4C STEP (1)-(6) REV 40 . RIGGED THE LT OTBD FLAP IAW AMM 27-52-00-820-802 PARA 4C STEP (7)-(10) REV 40 AND AMM 27-52-00-830-801, PARA 1-4A, REV 40.   IN ACCEPTABLE SERVICE LIMITATIONS IAW CSL 84-27-021, REV 5.
